# SDR UIEA2019012403023

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,021 hours, 19,187 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK TEST FAIL APU FAULT EICAS 1345Z FL 380 SAT -52 MAX N1 376 EGT800*( REFERENCE LOG PAGE 1045533 ITEM M4; PERFORMED APU BITE PROCEDURE PER FIM 49-11-00 FAULT TREE 958. NO FAULT FOUND. OPS CHECKED APU SEVERAL TIMES, NO DEFECTS NOTED. TRANSFERRED TO MDDR 106361 PER DDG 25-AP-01 CAT N  )
